Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vomiting fecal material, bloating, nausea, cramping. No bowel movement after taking Metamucel. Solution?

I have problems with my small intestines and have had to spend five days in the hospital due to vomiting fecal material. I am again having issues with bloating , nausea and cramping. Is is safe for me to try relieving this by using an enema if OTC laxatives do not work? Or can you suggest any other possible solutions? I do take Metamucel every day and am not producing any bowel movement even though I eat regularly.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
Welcome to HCM,
Vomiting fecal material is very late feature of large bowel obstruction .IFf you are sure about fecal matter in vomitus ,it will be better to attend emergency and get yourself examined by surgeon .
you need clinical examination and investigations like plain x-ray abdomen in erect and supine position and others as decided by the doctor .in case of large bowel obstruction laxatives will not be helpful,it may can try take enema and see the result .please get a check up .You were in hospital for 5 days and till having the same problem.Please discuss with your doctor and discuss .
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor